# SDR CALA2019061700964

- Difficulty date: June 15, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 78,952 hours, 30,607 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: D5323089820101
- Condition: Corroded
- Location: Frame 33
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT HAS CORRODED CLEAT AT FR 33 STRG 42R-43R A3NB-53-3-6112 PER HAECO LCQ NON ROUTINE 9293189 GENERATED BY V078632 REMOVED AND REPLACED CLEAT IN FORWARD CARGO AT FRAME 33 BETWEEN STRINGER 42R-43R IAW SRM 51-72-11-911-001 BY MECHV08285 INSP BY N078625 PER HANGAR NR9293189 AT HAECO LCQ HMV VISIT.
